nikkawho asked in HealthWomen's Health · 1 decade ago

Just started taking pill. On it not even for 2 weeks and have got my period. With horribly painful cramps.?

Is everything ok? Should I call my doctor? I thought the pill was supposed to make you have LESS cramps - or is this normal.

I have taken a BUNCH of advil. Doesn't seem to be working.

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    it will help with cramps overtime. You are probably getting cramps and your period because your body is reacting to the hormones that are in the pill. For the first month or two on the pill, you may find yourself having mood swings and PMSing a lot more than usual. Once your body is used to you taking the pill, it will be much better, it just has to adjust to the change of more hormones. If you are concerned though I would call the OB.GYN you don't evevn have to speak with a doctor because usually they are unavailable, a nurse there should be able to tell you whats going on and if they are concerned, make an appointment. feel better :)

    Source(s): pill experience?
  • 5 years ago

    Sounds pretty typical - and they will continue to change as your body adjusts to having only naturally produced hormones. This is just a consequence of adjustment. Don't expect your periods to be exactly like they were before - body chemistry changes - You didn't say how long you were on the pill - and what kind - and it may not be your BC pill that is causing your high BP - My guess is that if it doesn't go down - your Dr. may put you back on a different pill -

  • 1 decade ago

    if your on the different colored pill weel then its fine but if your bleeding on ur normal colored pills thats breakthrough bleeding and isnt supposed to be happening so talk to your doctor. my doctor gave me pain medication to help with my cramps and it helps alot more then advil. also try motrin instead of advil.

  • Anonymous
    1 decade ago

    Generally, the pill needs at least 6 months to get into the system and stablilize, but if its not suiting you, change. You deserve a comfortable period. Its bad enough it happens. :D

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    i think u should go back to your doctor again cause when your on the pill it helps you to get less cramps and light periods.

Still have questions? Get your answers by asking now.